# SDR SWAA2022031407977

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 65,886 hours, 38,896 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H W/W 663 VAPOR BARRIER HAS A CRACK AT RBL 16.54. CRACK MEASURES 4' IN LENGTH. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.
